Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 68, NWS El Paso, TX
NWS El Paso, TX issued this severe thunderstorm warning at Jun 24, 2017, 6:33 PM MDT for Grant County, Luna County, New Mexico. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2017, 6:33 PM MDT (00:33 UTC)
- Expired
- Jun 24, 2017, 7:15 PM MDT
- In force
- 42 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Grant County, NM, Luna County, NM
The radar
The El Paso radar (KEPZ), 141 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 0.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 314 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 2719 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
624
WUUS54 KEPZ 250033
SVREPZ
NMC017-029-250115-
/O.NEW.KEPZ.SV.W.0068.170625T0033Z-170625T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service El Paso TX
633 PM MDT SAT JUN 24 2017
The National Weather Service in El Paso has issued a
* Severe Thunderstorm Warning for...
Southeastern Grant County in south central New Mexico...
Northwestern Luna County in south central New Mexico...
* Until 715 PM MDT
* At 629 PM MDT, a severe thunderstorm was located 9 miles south of
City Of Rocks State Park...moving southeast along Highway 180 at
30 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect visibility to zero miles...damage to roofs,
siding, and trees.
* Locations impacted include...
Deming...
City Of Rocks State Park...
Faywood...
Gage...
and Rock Hound State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Wind damage and dense blowing dust with this storm will occur before
any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
Dense blowing dust...damaging winds and continuous cloud to ground
lightning are occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3255 10825 3270 10788 3218 10760 3215 10827
TIME...MOT...LOC 0029Z 338DEG 30KT 3245 10792
HAIL...0.88IN
WIND...60MPH
$$
TRIPOLI1 follow-up statement
340 WWUS54 KEPZ 250058 SVSEPZ Severe Weather Statement National Weather Service El Paso TX 658 PM MDT SAT JUN 24 2017 NMC017-029-250115- /O.CON.KEPZ.SV.W.0068.000000T0000Z-170625T0115Z/ Grant NM-Luna NM- 658 PM MDT SAT JUN 24 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR SOUTHEASTERN GRANT AND NORTHWESTERN LUNA COUNTIES... At 657 PM MDT, a severe thunderstorm was located 4 miles southwest of Deming, moving south at 35 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Deming... City Of Rocks State Park... Faywood... Gage... and Rock Hound State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Wind damage and dense blowing dust with this storm will occur before any rain or lightning. Do not wait for the sound of thunder before taking cover. SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from windows. Dense blowing dust...damaging winds and continuous cloud to ground lightning are occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. && LAT...LON 3255 10825 3270 10788 3218 10760 3215 10827 TIME...MOT...LOC 0057Z 338DEG 30KT 3223 10781 HAIL...0.88IN WIND...60MPH $$ TRIPOLI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:30 PM MDT, 4 hours 3 minutes earlier.
Area forecast discussion, Jun 24, 2:30 PM MDT, 4 hours 3 minutes before
Area Forecast Discussion National Weather Service El Paso Tx/Santa Teresa NM 230 PM MDT Sat Jun 24 2017 .SYNOPSIS... Thunderstorms will develop in a moist and unstable air mass the next few days. A few strong to severe storms will be possible the rest of this afternoon and evening as well as Sunday afternoon and evening. These storms will be capable of locally heavy rainfall, damaging wind gusts, and large hail. By Monday and Tuesday the coverage of storms will diminish a bit with drier air and hotter temps returning for the later part of the week. && .DISCUSSION... Gusty southeast winds continue on the backside of last nights cold front. This is resulting in an increasingly moist and unstable atmosphere across the region. As dewpoints continue to climb from east to west, models are projecting PW values of 1" to 1.25" across most of the area the next few days. So far storm development has been slow to initiate. However satellite views indicate that activity is forming as of early afternoon just to our northwest along a surface convergence boundary. Model consensus (including hi-res solutions) indicate that this activity will expand as it moves southeast across our CWA this afternoon and evening. It appears that the convection will be helped along by a weak shortwave aloft that will rotate around the periphery of the upper high currently located just to our west over Arizona. With CAPE values climbing above 1500 J/kg and decent deep layer shear, the threat for a few severe storms will exist. The primary threats from these storms will be localized heavy rainfall and associated flash flooding along with the possibility of large hail. Gusty downbursts winds will pose another threat to the region possibly resulting in additional areas of blowing dust and reduced visibilities. Sunday appears to be a carbon copy of today with moisture remaining plentiful and another round of storm initiation to our northwest before traversing the area in the afternoon and early evening hours. Once again a severe weather threat will exist with storms that develop Sunday. Meanwhile a storm threat will remain in the forecast for Monday and Tuesday as moisture lingers. However storm coverage will be reduced as the new week gets underway. By Wednesday the upper ridge will be elongating west to east across the desert southwest with upper flow becoming more zonal. This should induce some lee troughing and allow our surface flow to also become more westerly later in the week. This will bring about some drying to the lower and middle atmosphere along with a fairly quick warmup. Lowland temps could climb back to around the century mark by the end of next week. && .AVIATION...Valid 25/00Z-26/00Z... P6SM SCT070-090 SCT-BKN150-200 through much of the period. Expect cluster of VRB25G40KT 1-3SM BKN020-040 to be ongoing over northern areas and pushing SSE through about 06Z-09Z. Mainly isolated storms then expected until after 18Z when scattered to numerous storms redevelop over north and push south, similar to period from 00Z-09Z. && .FIRE WEATHER... Moisture will remain across the region for the next few days with a series of disturbances bringing showers and thunderstorms to much of the area each afternoon and evening. Some storms may produce locally heavy rain, wind gusts over 50 mph and hail. Greatest rain coverage will be today and Sunday and then decreasing Monday and Tuesday as flow starts to turn more westerly and pushes moisture south of area. Temperatures will remain much cooler through Monday before warming back to near the century mark for the lowlands by Wednesday. Relative humidities will also fall back into the teens as temperatures warm back up. && .PRELIMINARY POINT TEMPS/POPS... El Paso 74 93 71 91 / 50 20 50 20 Sierra Blanca 70 91 67 89 / 30 20 40 30 Las Cruces 70 91 67 89 / 50 10 50 20 Alamogordo 67 89 66 88 / 50 40 60 30 Cloudcroft 51 65 51 67 / 50 70 70 70 Truth or Consequences 69 91 66 92 / 50 40 50 40 Silver City 63 90 62 89 / 60 40 70 40 Deming 70 92 67 91 / 50 10 50 20 Lordsburg 71 94 67 93 / 40 10 50 10 West El Paso Metro 73 91 70 89 / 50 20 50 20 Dell City 68 92 66 91 / 30 20 40 30 Fort Hancock 72 96 70 91 / 30 20 40 30 Loma Linda 68 85 66 86 / 50 30 70 30 Fabens 73 93 70 90 / 50 20 50 20 Santa Teresa 71 92 68 89 / 60 20 50 20 White Sands HQ 73 90 70 88 / 50 30 70 20 Jornada Range 67 91 65 89 / 50 30 60 20 Hatch 69 94 66 93 / 60 20 60 20 Columbus 72 94 69 92 / 50 10 50 0 Orogrande 71 91 68 89 / 40 20 60 20 Mayhill 56 73 55 75 / 50 70 70 80 Mescalero 56 76 54 78 / 50 60 60 70 Timberon 56 74 55 75 / 50 60 70 60 Winston 59 83 57 84 / 60 80 60 70 Hillsboro 64 86 62 89 / 60 50 60 50 Spaceport 66 93 63 93 / 60 30 60 30 Lake Roberts 55 88 53 86 / 60 60 60 60 Hurley 64 87 61 88 / 60 30 60 40 Cliff 63 97 61 95 / 40 40 50 30 Mule Creek 65 95 63 94 / 30 30 40 30 Faywood 64 88 61 89 / 60 30 60 40 Animas 71 96 68 94 / 30 10 60 0 Hachita 70 95 67 94 / 50 10 60 0 Antelope Wells 70 94 67 94 / 50 20 60 20 Cloverdale 68 92 64 89 / 40 40 60 30 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...None. TX...None. && 27-Laney/26-Grzywacz
Hazardous weather outlook, Jun 24, 11:18 AM MDT, 7 hours 15 minutes before
Hazardous Weather Outlook National Weather Service El Paso Tx/Santa Teresa NM 1118 AM MDT Sat Jun 24 2017 NMZ401>417-TXZ418>424-251730- Upper Gila River Valley-Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Southern Tularosa Basin- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa- Western El Paso County-Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- 1118 AM MDT Sat Jun 24 2017 This Hazardous Weather Outlook is for portions of south central New Mexico, southwest New Mexico, and southwest Texas. .DAY ONE...This Afternoon and Tonight Moist and unstable air is in place across the region following an overnight cold front. Thunderstorms will begin to develop in the heat of the afternoon and continue into the evening hours. Locally heavy rainfall will accompany individual storms as they track southeast. Flash flooding could be a concern today and tonight especially around low water crossings and near arroyos and small streams. A few storms will be capable of producing damaging downburst winds with gusts to 60 mph. In addition, storms will be capable of producing large hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday Widespread thunderstorms with heavy rainfall, damaging winds, and large hail will again be possible across the region Sunday afternoon and evening. Beginning Monday, storms will begin to favor higher terrain with some storms drifting across lowlands locations in the afternoon and evening hours. By Wednesday drier air will start to work in limiting the number of storms across the area. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to call in reports of significant weather, and weather effects, in real time to help the NWS facilitate notification of the public to ongoing weather dangers. Laney
In the hours before
Local storm report, Jun 24, 4:47 PM MDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
447 PM MDT SAT JUN 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL TRUTH OR CONSEQUENCES 33.14N 107.25W
06/24/2017 M1.00 INCH SIERRA NM LAW ENFORCEMENT
1 INCH HAIL ALONG WITH VERY HEAVY RAIN//HIGH WINDS ON I
25 ON THE SIERRA--SOCORRO COUNTY LINE AT 1635 MDT
REPORTED BY DISPATCHED FIRE CREW.
&&
EVENT NUMBER EPZ1700293
DJNSpecial weather statement, Jun 24, 5:02 PM MDT, 1 hour 31 minutes before
Special Weather Statement National Weather Service El Paso TX 502 PM MDT SAT JUN 24 2017 NMZ402-408-242345- Eastern Black Range Foothills NM- Southern Gila Highlands/Black Range NM- 502 PM MDT SAT JUN 24 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT AND WEST CENTRAL SIERRA COUNTIES UNTIL 545 PM MDT... At 502 PM MDT, Doppler radar was tracking a strong thunderstorm 6 miles north of Kingston, or 11 miles northwest of Hillsboro. This storm was nearly stationary. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. This storm will remain over mainly rural areas of northeastern Grant and west central Sierra Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3302 10783 3306 10772 3300 10760 3293 10779 TIME...MOT...LOC 2302Z 328DEG 3KT 3301 10774 TRIPOLI
Special weather statement, Jun 24, 5:17 PM MDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service El Paso TX
517 PM MDT SAT JUN 24 2017
NMZ401>403-250000-
Southern Gila Foothills/Mimbres Valley NM-
Southern Gila Highlands/Black Range NM-Upper Gila River Valley NM-
517 PM MDT SAT JUN 24 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT AND
SOUTHWESTERN SIERRA COUNTIES UNTIL 600 PM MDT...
At 516 PM MDT, Doppler radar was tracking strong thunderstormd 4
miles west of Cooney, or 6 miles east of Lake Roberts. These storms
are tracking south southeast at 5 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Lake Roberts, Hanover, Camp Thunderbird, Mimbres, Fierro, Cooney,
Georgetown, Iron Creek Campground, Black Canyon Campgrounds, Rocky
Canyon Campground, Sapillo Campground and Bear Canyon Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3305 10823 3315 10814 3320 10805 3314 10789
3289 10777 3280 10812
TIME...MOT...LOC 2316Z 328DEG 2KT 3303 10805
TRIPOLISpecial weather statement, Jun 24, 5:44 PM MDT, 49 minutes before
Special Weather Statement National Weather Service El Paso TX 544 PM MDT SAT JUN 24 2017 NMZ401>404-250030- Southern Gila Foothills/Mimbres Valley NM- Southern Gila Highlands/Black Range NM-Upper Gila River Valley NM- Southwest Desert/Lower Gila River Valley NM- 544 PM MDT SAT JUN 24 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRANT COUNTY UNTIL 630 PM MDT... At 544 PM MDT, Doppler radar was tracking a strong thunderstorm near Tyrone, or 6 miles southwest of Silver City, moving southeast at 10 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Silver City and Tyrone. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3283 10851 3291 10835 3265 10813 3253 10852 TIME...MOT...LOC 2344Z 332DEG 18KT 3274 10836 TRIPOLI
Special weather statement, Jun 24, 6:13 PM MDT, 20 minutes before
Special Weather Statement National Weather Service El Paso TX 613 PM MDT SAT JUN 24 2017 NMZ401>404-407-408-250045- Eastern Black Range Foothills NM- Southern Gila Foothills/Mimbres Valley NM- Southern Gila Highlands/Black Range NM- Southwest Desert/Mimbres Basin NM-Upper Gila River Valley NM- Southwest Desert/Lower Gila River Valley NM- 613 PM MDT SAT JUN 24 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRANT...SOUTHWESTERN SIERRA AND NORTHERN LUNA COUNTIES UNTIL 645 PM MDT... At 606 PM MDT, Doppler radar was tracking a strong thunderstorm from Jacks Peak and Oakgrove...to the Iron Creek campground, moving south southeast at 20 mph. Dense blowing dust...nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Visibility will drop to near zero miles in this dust. In the next half hour to 45 minutes...motorists on Interstate 10 and neighboring highways will be impacted by this dust...which is moving from north to south and approaching the interstate. Locations impacted include... Deming, Silver City, City Of Rocks State Park, San Lorenzo, San Juan, Bayard, Santa Clara, Hurley, Hanover, Little Walnut Village, Sherman, White Signal, Georgetown, Arenas Valley, Fierro, Tyrone, Cobre, Separ, Faywood and North Hurley. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3277 10852 3299 10780 3218 10748 3213 10853 TIME...MOT...LOC 0006Z 319DEG 27KT 3266 10784 TRIPOLI
Special weather statement, Jun 24, 6:23 PM MDT, 10 minutes before
Special Weather Statement National Weather Service El Paso TX 623 PM MDT SAT JUN 24 2017 NMZ407-410-411-413-250100- Southern Tularosa Basin NM-Northern Dona Ana County NM- Southwest Desert/Mimbres Basin NM- Southern Dona Ana County/Mesilla Valley NM- 623 PM MDT SAT JUN 24 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LUNA AND CENTRAL DONA ANA COUNTIES UNTIL 700 PM MDT... At 616 PM MDT, Doppler radar was tracking a thunderstorm outflow boundary from just south of Uvas valley east to the I-25 intersection with Highway 70. This was moving south around 30 mph. by 630 pm...dense blowing dust will affect the Las Cruces area and areas west along I-10 to milepost 100. Pull off the road and turn your lights off. Locations impacted include... Las Cruces, Leasburg, San Miguel, Mesilla, East Mesa, San Miguel In Dona Ana County, Mesquite, Nmsu Main Campus, Dona Ana, Akela, Talavera, Corralitos, Fairacres, Vado, Soledad Canyon, Dripping Springs, Lookout Peak and Twin Peaks. LAT...LON 3249 10758 3246 10663 3213 10650 3215 10746 TIME...MOT...LOC 0016Z 319DEG 26KT 3235 10701 TRIPOLI
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 6:13 PM MDT | Special Weather Statement | EPZ | Grant, Luna | 32 min |
| Jun 24, 6:23 PM MDT | Special Weather Statement | EPZ | Doña Ana | 37 min |
| Jun 24, 6:54 PM MDT | Special Weather Statement | EPZ | Hidalgo | 36 min |
| Jun 24, 6:55 PM MDT | Special Weather Statement | EPZ | Hidalgo | 50 min |
| Jun 24, 7:01 PM MDT | Special Weather Statement | EPZ | Luna | 44 min |
| Jun 24, 7:15 PM MDT | Flash Flood Warning | EPZ | Hidalgo | 3 hr |
| Jun 24, 7:16 PM MDT | Special Weather Statement | EPZ | Grant | 44 min |
| Jun 24, 7:22 PM MDT | Special Weather Statement | EPZ | Luna | 38 min |
| Jun 24, 7:29 PM MDT | Special Weather Statement | EPZ | Luna | 46 min |
| Jun 24, 7:48 PM MDT | Special Weather Statement | EPZ | Hidalgo | 42 min |
| Jun 24, 8:01 PM MDT | Special Weather Statement | EPZ | Grant | 44 min |
| Jun 24, 8:30 PM MDT | Areal Flood Advisory | EPZ | Luna | 3 hr |
| Jun 25, 1:01 PM MDT | Special Weather Statement | EPZ | Otero | 44 min |
| Jun 25, 1:45 PM MDT | Special Weather Statement | EPZ | Otero | 45 min |
| Jun 25, 2:01 PM MDT | Special Weather Statement | EPZ | Otero | 29 min |
| Jun 25, 2:02 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 43 min |
| Jun 25, 2:19 PM MDT | Areal Flood Advisory | EPZ | Otero | 3 hr |
| Jun 25, 3:08 PM MDT | Special Weather Statement | EPZ | Otero | 52 min |
| Jun 25, 3:55 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 50 min |
| Jun 25, 4:08 PM MDT | Special Weather Statement | EPZ | 52 min | |
| Jun 25, 4:20 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 21 min |
| Jun 25, 4:36 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Sierra | 39 min |
| Jun 25, 4:50 PM MDT | Special Weather Statement | EPZ | Otero | 40 min |
| Jun 25, 5:12 PM MDT | Special Weather Statement | EPZ | Doña Ana | 48 min |
| Jun 25, 5:32 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Otero | 43 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.